# SDR AALA202512015549

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 67,744 hours, 28,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT OVERHEAD SIGN CAME OFF THE AFT SIDE. REINTALLED OVER HEAD CABIN EXIT SIGN AFT SIDE.
